# SDR USAA960604

- Difficulty date: September 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N963VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47508
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp
- Part number: 99100789
- Condition: Cracked
- Location: Bs 598-617
- Part time: 64,847 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q4/C6 CHECK, FOUND CRACKED MEMBRANE AT STATION 598 TO STATION 617 RIGHT SIDE.  REMOVED CRACKED MEMBRANE AND MFG NEW SECTION OF MEMBRANE 2024 T-3 .032 PER SRM 53-05 FIG 96, 97.  (M)
